MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD IV START PAK W/PERSIST, TEGADERM; IV START KIT

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD IV START PAK W/PERSIST, TEGADERM; IV START KIT
Catalog Number 386170
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that prior to use it was noticed that the persist package leaked in start pak with a bd iv start pak w/persist, tegaderm.This occurred with 3 separate iv start paks.The following information was provided by the initial reporter, translated from spanish to english: 3 pieces are stained as the envelope is broken with iodine.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation: bd was able to verify the customer¿s indicated failure mode on the three samples provided but cannot be confirmed to the manufactured process.During the manufacture of this product, the bd persist single package is rounded and inspected 100% for contamination and smears.During the 100% inspection of rounded corners process were found a very small amount of contaminated and smeared persist packages and discarded by our operators.Then these bd persist single packages were packaged along with other components and re-inspected 100% again for any damage and foreign materials.Based on investigation results to date, root cause cannot be determinate.Material 386170 with lot number 8148544 was manufactured on june 29, 2018, with order quantity of 50,400 ea.Persist single rnd corners (y2618aam) lots used were 8116522 and 8150511 for the lot reported and persist single (8006838) lot used was 68506.No qn¿s were found for lots 8116522, 8150511 and 68506 in sap and incoming inspection records.

Brand Name
BD IV START PAK W/PERSIST, TEGADERM
Common Device Name
IV START KIT
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MDR Report Key8739516
Report Number9610847-2019-00433
Device Sequence Number1680750
Product Code LRS
UDI-Device Identifier30382903861706
UDI-Public30382903861706
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/30/2020
Device Catalogue Number386170
Device Lot Number8148544
Initial Date Received by Manufacturer 06/11/2019
Supplement Date Received by Manufacturer06/11/2019
Initial Report FDA Received Date06/27/2019
Supplement Report FDA Received Date08/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;